Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on MT operators


Author: D. A. Trautman
Journal: Proc. Amer. Math. Soc. 97 (1986), 445-448
MSC: Primary 46B20; Secondary 60G46
MathSciNet review: 840626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give two characterizations of an MT operator $ A$ from a Banach space $ X$ into a quasi-Banach space $ Y$. Both characterizations are generalizations of results of Burkholder concerning MT spaces, find one characterization answers a question of Bourgain and Davis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 60G46

Retrieve articles in all journals with MSC: 46B20, 60G46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840626-7
PII: S 0002-9939(1986)0840626-7
Keywords: Martingale transforms, MT operators, quasi-Banach spaces
Article copyright: © Copyright 1986 American Mathematical Society